# SDR DALA2018112746860

- Difficulty date: November 24, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 71,127 hours, 18,971 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Sink
- Condition: Clogged
- Location: Aft Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 6810 -DIV- DIVERTED INTO SLC DUE TO AFT LAV SINKS OVERFLOWING. WATER HAS BEEN SHUT OFF TO THE AFT SINKS. CORRECTIVE ACTION: FOUND BOTH SINKS CLOGGED, UNCLOGGED AFT RIGHT DRAIN. MEL'D AFT LEFT DRAIN. AFT LEFT DRAIN CLEARED IN SFO.
